# SDR A6WA201441650

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 29,225 hours, 27,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUFF OF SMOKE, 5 SECOND DURATION, FROM RT BOTTOM WINDSHIELD AREA & ACRID ELEC SMELL AT 28,000 FT.  SMOKE & SMELL IMMEDIATELY DISSIPATED.  RT WINDSHIELD HEAT BLOCK TOO HOT TO TOUCH UNTIL DECENT.  NO OTHER INDICATIONS.  FOUND TOP SCREW ON LOWER RT WINDSHIELD TERMINAL BLOCK LOOSE.  SECURED SCREW AS REQUIRED & CHECKED RESISTANCE IAW SUPP 07-030A.  OPERATIONS CHECKED GOOD AT THIS TIME.
